MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORPORATION ANCHOR BOLT-LSB STYLE

AD-TECH MEDICAL INSTRUMENT CORPORATION ANCHOR BOLT-LSB STYLE
Catalog Number LSBK1-AX-05
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As stated in the event description, ad-tech was made aware of an issue on (b)(6) 2017.During an seeg/rosa depth case, while attempting to place an anchor bolt for one of the trajectories the bolt broke.The doctor stated that the bone was thick and when attempting to screw the bolt into the bone, some resistance was felt and the wrench started to turn very easily.At this point it was identified that the base of the anchor bolt broke off at the top of the threads.An incision and a slight craniectomy had to be made to retrieve the broken bolt and some of the bolt was left behind.The doctor stated that no serious injury occurred.To date, multiple attempts have been made to obtain additional information.Ad-tech has not received any responses.Although the product was not sent back to ad-tech for evaluation, a picture was sent showing the broken bolt.Based on the picture, the alleged deficiency was confirmed in the complaint.This investigation is still on-going.
 
Event or Problem Description
Ad-tech was made aware of an issue on (b)(6) 2017.During an seeg/rosa depth case, while attempting to place an anchor bolt for one of the trajectories the bolt broke.The doctor stated that the bone was thick and when attempting to screw the bolt into the bone, some resistance was felt and the wrench started to turn very easily.At this point it was identified that the base of the anchor bolt broke off at the top of the threads.An incision and a slight craniectomy had to be made to retrieve the broken bolt and some of the bolt was left behind.According to the doctor, there was no serious injury to the patient as a result of this issue.

Brand Name
ANCHOR BOLT-LSB STYLE
Common Device Name
ANCHOR BOLT-LSB STYLE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORPORATION
1901 william street
racine WI 53404
MDR Report Key6867065
Report Number2183456-2017-00007
Device Sequence Number809715
Product Code GCZ
UDI-Device Identifier00841823104267
UDI-Public(01)00841823104267(17)181001(10)0103573208140625
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Catalogue NumberLSBK1-AX-05
Device Lot Number208140625
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;